Title: On cyclic codes of length pnm over a finite field

Authors: Anuradha Sharma

Addresses: Department of Mathematics, Indian Institute of Technology Delhi, New Delhi 110016, India

Abstract: Let p, ℓ be distinct odd primes, q be a prime power with gcd(q, p) = gcd(q, ℓ) = 1, and m, n be positive integers. In this paper, we determine all self-orthogonal and complementary-dual cyclic codes of length pnm over the finite field 𝔽q with q elements. We also illustrate our results with some examples.

Keywords: cyclotomic cosets; dual codes; negacyclic codes; simple-root cyclic codes; finite field; self-orthogonal cyclic codes; complementary-dual cyclic codes.

DOI: 10.1504/IJICOT.2016.076965

International Journal of Information and Coding Theory, 2016 Vol.3 No.3, pp.217 - 233

Received: 18 Sep 2015
Accepted: 27 Feb 2016

Published online: 04 Jun 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article